# SDR DXTA200300010

- Difficulty date: March 16, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 3,816 hours, 3,288 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Switch
- Condition: Failed
- Location: Glareshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN COCKPIT LIGHTS MASTER SWITCH TURNED ON AT FL 330 SMOKE OBSERVED COMING FROM CENTER GLARESHIELD AREA.  TURNED OFF SWITCH, SMOKE STOPPED BUT WAS STILL DETECTABLE 15 MIN LATER.
